# SDR P5CA9801075

- Difficulty date: June 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Te Foreflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBOARD FOREFLAP LOWER SURFACE FOUND DELAMINATED.  REPAIRED AREA OF FIBERGLASS DELAMINATION PER SRM 51-40-12.
